# SDR SIMA200207905

- Difficulty date: March 19, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cap
- Part number: 14571033007
- Condition: Corroded
- Location: Nlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  LEFT NOSE LANDING GEAR STRUT LOWER BEARING CAP CORRODED.  REPLACED STRUT LOWER BEARING CAP IAW EMB 135 AMM 32-20-01.  (M)
